# SDR HALA2012010700011

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 7,039 hours, 1,330 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - WHILE PERFORMING PDC DURING WALK AROUND FOUND FAN BLADE DAMAGE ON NR 2 ENG 18.5" FROM TIP, 0.9" L, .4" D, .1250" R.  REPLACED NR 2 BLADE AND RESHUFFLED ALL OTHER BLADES IAW RR FAN BLADE SHUFFLE PROGRAM.  R & R IAW MM 72-31-41 & 72-35-41, 72-31-41.  ENGINE TEST NO II VIBE SURVEY PASS.  ACFT OK FOR SERVICE. FTN CN83693908-0010-001.
